# SDR PIVA12211

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PM
- Make and model: Stbros SD360
- Aircraft serial: SH3715
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detectors
- Part number: 21562B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AFT CARGO SMOKE DETECTOR WARNING CAME ON DURING CLIMB-OUT.  OCCURED TWICE, ONCE OUT OF SAIPAN AND ONCE OUT OF GUAM.  THE AIRCRAFT RETURNED TO FIELD BOTH TIMES.  THERE WAS NO FIRE FIGHTER TIME.  THE AIRCRAFT WAS FERRIED TO SIAPAN FROM GUAM AFTER THE SECOND OCCURENCE DUE TO FIRE EXTINGUISHERS DISCHARGED.  (M)
